# SDR ASAA0282460

- Difficulty date: October 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99364545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED IN AFT CARGO BAY AT FUSELAGE STATION 1098, L30-L29R.  REPLACED SHEAR TIE IAW SRM.
